# SDR C2XA01BT087

- Difficulty date: April 25, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 24,323 hours, 27,744 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: S5411061920200
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 4C INSPECTION MAINTENANCE FOUND RT LOWER NACELLE IS CRACKED IN LT FORWARD CHANNEL.  MAINTENANCE FABRICATED NEW EDGING AND INSTALLED IAW ATR42 SRM 54-12-61 AND ATR42 SRM 51-25-03.  AIRCRAFT OK FOR SERVICE.
